CSpace

Browse/Search Results:  1-8 of 8 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
RWHMDA: Random Walk on Hypergraph for Microbe-Disease Association Prediction 期刊论文
FRONTIERS IN MICROBIOLOGY, 2019, 卷号: 10, 页码: 10
Authors:  Niu, Ya-Wei;  Qu, Cun-Quan;  Wang, Guang-Hui;  Yan, Gui-Ying
Favorite  |  View/Download:23/0  |  Submit date:2020/01/10
hypergraph  random walk  microbe  human diseases  association prediction  
Covering Triangles in Edge-Weighted Graphs 期刊论文
THEORY OF COMPUTING SYSTEMS, 2018, 卷号: 62, 期号: 6, 页码: 1525-1552
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong;  Tang, Zhongzheng
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Triangle cover  Triangle packing  Linear 3-uniform hypergraphs  Combinatorial algorithms  
An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2017, 卷号: 340, 期号: 7, 页码: 1528-1534
Authors:  Tang, Yucong;  Yan, Guiying
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Cycle  Hamiltonian  Hypergraph  Ore-type  
On judicious partitions of uniform hypergraphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES A, 2016, 卷号: 141, 页码: 16-32
Authors:  Hou, Jianfeng;  Wu, Shufei;  Yan, Guiying
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Uniform hypergraph  Judicious partition  Azuma-Hoeffding inequality  
Judicious partitions of weighted hypergraphs 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 3, 页码: 609-616
Authors:  Xu Xin;  Yan GuiYing;  Zhang Yao
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
judicious partition  balanced bipartition  weighted hypergraph  
csciencechinapressandspringerverlagberlinheidelberg2015mathscichinacomlinkspringercomjudiciouspartitionsofweightedhypergraphs 期刊论文
sciencechinamathematics, 2016, 卷号: 59, 期号: 3, 页码: 609
Authors:  Xu Xin;  Yan Guiying;  Zhang Yao
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
On judicious partitions of hypergraphs with edges of size at most 3 期刊论文
EUROPEAN JOURNAL OF COMBINATORICS, 2015, 卷号: 49, 页码: 232-239
Authors:  Zhang, Yao;  Tang, Yu Cong;  Yan, Gui Ying
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
A Unified Approach to Box-Mengerian Hypergraphs 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2010, 卷号: 35, 期号: 3, 页码: 655-668
Authors:  Chen, Xujin;  Chen, Zhibin;  Zang, Wenan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
hypergraph  matroid  box-total dual integrality  packing  covering